well i was put on mirena after my son was born and have had prolonged bleeding for almost 2 months now. it is pretty heavy and non stop. i have been experiencing excrusiating lower back pain and painful intercourse to the point where i am scared to make love to my fiance because of the pain. is this normal? Or should i call my obgyn and have it removed? please help!
16 May 2010
babygirl1488... how u doin... guess what... i have same problems my urology specialist gives me bladder treatments and there is a solution for intimacy its like a pain med suppository but my husband and i are pretty cool we have fun-since my last child no answered my issues but the bladder/pelvic/intra-vaginal-sometimes theres a pain like everything will fall out--i was told it was interstitial cystitis with pelvic pain syndrome- thats my diagnosis- i had urinary problems i couldnt go anywhere unless a bathroom was nearby--- it is okay now--some pain but not like before-- and they give a medication so you and your fiance can live a normal life-- i havent heard of merin --but that was my problem--- i hope i helped you some take care vtech10
16 May 2010
Sounds like you need definately need to call your OB/GYN soon. It also sounds like there may be some PID involved because of the back pain as well. Mirena has that risk and it could have moved causing all the pain and bleeding as well. Mirena should have slowed the bleeding down not made it worse. If intercourse is painful it definately sounds like it may have moved so I would definately call your doctor soon. Are you running a fever too? If you are call the on-call doctor this weekend don't risk infertility from any damage this may have caused if it moved. I wouldn't have intercourse again until you call your doctor for safety. Good luck hope it is something simple.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abnormal Uterine Bleeding - I am getting ready to start taking Aleese in a few days for unexplained?
... bleeding. But I wonder how long I will have to take it before I am protected against pregnancy? (how long will I have to use a back-up ...
1 answer • 19 Sep 2009
... any negative side effects. Now... I'm experiencing heavy bleeding after intercourse and a lot of cramping. On top of that, I think I had two ...
1 answer • 3 Feb 2015
I've been spot bleeding consecutively for the past 3 months. It's red and dark brown. I'm concerned that something is wrong with me. ...
2 answers • 20 Mar 2015
... insertion... but now all of the sudden i have had bleeding off and on since dec... i am also having other symptoms such as abdominal pain,pelvic ...
1 answer • 14 days ago